# SDR AALA20140603022

- Difficulty date: June 3, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N609AA
- Make and model: Boeing 757223
- Aircraft serial: 27447
- Aircraft time: 65,698 hours, 17,488 cycles
- Engine: Rroyce RB211*
- Engine time: 131 hours, 31 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, R
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RT CTR FUEL PUMP LIGHT ILLUMINATED WITH ASSOCIATED EICAS MSG.  APPROX 30 MINUTES LATER RT ENG BEGAN SURGING.  RT ENG BLEED LIGHT ILLUMINATED WITH EICAS MSG & STATUS MSG FOLLOWED, RT ENG SPEED CARD.  EMER DECLARED RETURNED & LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  RESET RT CTR FUEL PUMP & REPLACED RT ENG SPEED CARD.  SYS GND CHECKED NORMAL OPERATION CLOSED.
